MAUDE Adverse Event Report: COVIDIEN DERMACEA; X-RAY SPONGE 4X4 16 PLY

COVIDIEN DERMACEA; X-RAY SPONGE 4X4 16 PLY
Model Number 441601
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
Raytec gauze is fraying and leaving threads on sterile field.There was patient contact.Raytec was removed from field, and a new pack of raytec was opened.Tried to remove as many loose threads as possible.The gauze was contained in roi cps, llc custom pack 880087014, lot #: 82828n, gs00087n.

Brand Name
DERMACEA
Common Device Name
X-RAY SPONGE 4X4 16 PLY
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11015570
Report Number3014527682-2020-00023
Device Sequence Number19091268
Product Code GDY
UDI-Device Identifier10884527021239
UDI-Public10884527021239
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number441601
Device Catalogue Number441601
Device Lot Number17061401, 17052003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1